MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CR POR FEM-RT 67.5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CR POR FEM-RT 67.5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown - unknown articular surface - unknown.Unknown - unknown tibial component - unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01161 and 0001825034-2022-01162.
 
Event or Problem Description
It was reported that a patient underwent a knee surgery on an unknown date.Subsequently, the patient was revised last year due to unknown reasons.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was unable to be performed as the lot number of the device involved in the event is unknown.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: updated: a1; a2; a3; b3; b4; b5; b6; b7; d1; d2; d4; d6; d10; e1; e2; e3; g2; g3; g4; g6; h1; h2; h6 d10: 141232 - biomet cc cruciate tray 67mm - unknown 189040 - vngd ant stblzd brg 10x67 - unknown 184764 - series a pat std 31 3 peg - unknown the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the patient underwent an initial right knee surgery and was revised approximately 2 years later due to loosening of the right total knee.There was no complications noted during the revision surgery.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h6 h6: component code: mechanical (g04) - femur medical records were provided and reviewed by a health care professional.Review found loosening of the right tka.Further medical records were not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 141232 - biomet cc cruciate tray 67mm - j6521694.184764 - series a pat std 31 3 peg - 102270.189040 - vngd ant stblzd brg 10x67 - 374820.110034355 - refobacin bc r 1x40 us - 814bak0709.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: mechanical (g04) - femur.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUARD CR POR FEM-RT 67.5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14307953
Report Number0001825034-2022-01160
Device Sequence Number5026636
Product Code JWH
UDI-Device Identifier00880304270626
UDI-Public(01)00880304270626(17)280917(10)363630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number183050
Device Lot Number363630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer05/06/2022
05/24/2022
06/09/2022
06/29/2022
08/19/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date05/09/2022
06/02/2022
06/15/2022
07/12/2022
08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H10.; SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale